I have taken Aimovig 70 mg dose twice now and while I have not seen a reduction in migraines, I am experiencing side effects and wonder if anyone else has too. Within two weeks of my first injection I was taken via ambulance to the ER with dizziness and vomiting, and diagnosed with vertigo. It has just recurred a second time and I am curious if anyone else has experienced this, or if this could in any way be related to the Aimovig. I have no history of this illness.
Side effects of Aimovig - vertigo?
- 11 Oct 2018 by Cecil H
- 14 October 2018 (8 weeks ago)
- migraine, migraine prevention, vertigo, migraine prophylaxis, side effect, dosage, injection, aimovig
Added 11 Oct 2018:
I should also note that I quit taking Aimovig after the second dose.
I haven't had that experience with the Aimovig. I've taken 2 doses so far. Everyone reacts differently to medications though. Sorry you didn't have a good experience like I did. They've come out with a couple new ones not too long ago. I don't remember the names right now. Maybe one of those would help you. They're injections also. Take care.
- Aimovig Information for Consumers
- Aimovig Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aimovig (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Sep 2017 • 4 answers
Updated 19 Jun 2018 • 1 answerFAQ by Drugs.com
Updated 21 Nov 2018 • 2 answers
Updated 18 Oct 2018 • 1 answer
Posted 18 days ago • 0 answers